# SDR SWAA2025072285204

- Difficulty date: June 24, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 69,688 hours, 41,502 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RIB LEADING EDGE LOCATED LE STA105.26 AT LT HORIZONTAL STABILIZER.  REPLACED RIB ON LEADING EDGE LOCATED LE STA105.26 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 186A1001 SHEET: 10 REV: A.
